# SDR ASAA2022080539687

- Difficulty date: August 5, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 51,217 hours, 15,261 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141A651620
- Part serial: SA002584
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SCRATCHES ON INNER UPPER SKIN OF DOOR AT DOOR TORQUE TUBE ACCESS BELOW NUTPLATES FOR PANEL 841FZ. GROUNDED - YES. THE DAMAGE ON THE RIGHT -HAND GALLEY SERVICE DOOR INNER UPPER SKIN PART # 141A6552-2 WAS REMOVED IAW B737-800 SRM 52-10-01-1A-2 FIGURE 104, DETAIL C. DAMAGE TRIMOUT MEASURES 0.320" X 1.120" WHICH INCLUDES A 0.040" INSURANCE CUT.A SURFACE HFEC INSPECTION WAS ACCOMPLISHED AFTER THE DAMAGE WAS REMOVED WITH NO DEFECTS NOTED. DVI WAS ACCOMPLISHED IAW B737-800 SRM 51-10-08 WITHIN 20" OF THE DEFECT AREA WITH NO ADDITIONAL DEFECTS NOTED TO SKIN OR UNDERSTRUCTURE.CRACK DAMAGE REMOVED BY TRIMMING OUT, INSPECTIONS WERE PERFORMED WITH NO ADDITIONAL DEFECTS NOTED, REPAIR DOUBLER FABRICATED AND INSTALLED. REPAIR ACCOMPLISHED PER BOEING SR 3-5408598449 AS A CATEGOR "A" REPAIR AND ASA EA # CMPT-52EA-24683 REV00.
